American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33E99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Lucia Di Vizio. An ultrametric version of the Maillet-Malgrange theorem for nonlinear $q$-difference equations. Proc. Amer. Math. Soc. 136 (2008) 2803-2814. MR 2399044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daya K. Nagar, Arjun K. Gupta and Luz Estela Sánchez. A class of integral identities with Hermitian matrix argument. Proc. Amer. Math. Soc. 134 (2006) 3329-3341. MR 2231918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Allan Fryant. Multinomial expansions and the pythagorean theorem. Proc. Amer. Math. Soc. 124 (1996) 2001-2004. MR 1363460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Djurdje Cvijović and Jacek Klinowski. New formulae for the Bernoulli and Euler polynomials at rational arguments . Proc. Amer. Math. Soc. 123 (1995) 1527-1535. MR 1283544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia